On the Classification of Toric Fano Varieties.
Discrete & computational geometry, Tome 3 (1988) no. 1-2, pp. 49-54
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{DCG_1988__3_1-2_131034,
author = {G. Ewald},
title = {On the {Classification} of {Toric} {Fano} {Varieties.}},
journal = {Discrete & computational geometry},
pages = {49--54},
year = {1988},
volume = {3},
number = {1-2},
zbl = {0686.14042},
url = {http://geodesic.mathdoc.fr/item/DCG_1988__3_1-2_131034/}
}
G. Ewald. On the Classification of Toric Fano Varieties.. Discrete & computational geometry, Tome 3 (1988) no. 1-2, pp. 49-54. http://geodesic.mathdoc.fr/item/DCG_1988__3_1-2_131034/